# SDR IPXA2020041754281

- Difficulty date: March 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270528000
- Part serial: 0805
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFWD PIT FLR PNL 132AH DAMAGEDFABRICATED PNL P/N GILLFAB4522 BATCH 3626997 PER SREO A300-5320-16407-E
